Open Access
Translator Disclaimer
August 2001 Optimal contingent claims
Andrius Jankunas
Ann. Appl. Probab. 11(3): 735-749 (August 2001). DOI: 10.1214/aoap/1015345347

Abstract

Given a particular market variable, which could be finite dimensional (e.g., a price vector of a collection of stocks) or infinite dimensional (e.g., a price trajectory of some security over some period of time), we find the unique optimal European claim contingent on that variable in the sense that, for a given price and risk tolerance level, this claim has the highest expected return possible. The optimal contingent claims seem to be attractive investment instruments and are proposed for trade in derivatives markets.

Citation

Download Citation

Andrius Jankunas. "Optimal contingent claims." Ann. Appl. Probab. 11 (3) 735 - 749, August 2001. https://doi.org/10.1214/aoap/1015345347

Information

Published: August 2001
First available in Project Euclid: 5 March 2002

zbMATH: 1040.91050
MathSciNet: MR1865022
Digital Object Identifier: 10.1214/aoap/1015345347

Subjects:
Primary: 91B28
Secondary: 60G46

Keywords: Contingent claim , derivative security , equivalent martingale measure , payoff function

Rights: Copyright © 2001 Institute of Mathematical Statistics

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.11 • No. 3 • August 2001
Back to Top